Giornale di Matematiche, 1891, Vol. 29: Ad Uso Degli Studenti Delle Università Italiane (Classic Reprint) by Giuseppe BattagliniGiornale di Matematiche, 1891, Vol. 29: Ad Uso Degli Studenti Delle Università Italiane (Classic Reprint) by Giuseppe Battaglini

Giornale di Matematiche, 1891, Vol. 29: Ad Uso Degli Studenti Delle Università Italiane (Classic…

byGiuseppe Battaglini

Paperback | February 20, 2018 | Italian

Pricing and Purchase Info

$24.95

Earn 125 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Giornale di Matematiche, 1891, Vol. 29: Ad Uso Degli Studenti Delle Università Italiane (Classic…Format:PaperbackDimensions:390 pages, 9 × 6 × 0.8 inPublished:February 20, 2018Publisher:FB&C LtdLanguage:Italian

The following ISBNs are associated with this title:

ISBN - 10:025924385X

ISBN - 13:9780259243854

Look for similar items by category:

Reviews